# SDR 95ZZZX2430

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3844M
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7885016
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Gear
- Part number: 10682016
- Condition: Teeth Broken
- Location: Mag
- Part time: 300 hours
- Component: Bendix, K6LN3000
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE TEETH SHEARED OFF ON RIGHT MAG SIDE.  TWO TEETH SHEARED OFF ON LEFT MAG SIDE.  RIGHT MAG WAS NOT ROTATING.  ENGINE RUNNING ON LT MAG ONLY.  ONE MORE TOOTH SHEARING ON LT MAG WOULD HAVE RESULTED IN ENGINE SHUT DOWN.  LOOKS AS IF TEETH FROM RT GEAR STUCK IN DRIVE GEAR AND POSSIBLY CAUSED TEETH TO SHEAR ON LT MAG ALSO.  (POOR MAG DESIGN.)
